Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1458591, 9 pages
https://doi.org/10.1155/2017/1458591
Research Article

Investigation of Velocity Distribution in Open Channel Flows Based on Conditional Average of Turbulent Structures

1College of Water Resources & Civil Engineering, China Agricultural University, Beijing 100083, China
2School of Civil, Mining & Environmental Engineering, University of Wollongong, NSW 2522, Australia

Correspondence should be addressed to Yu Han; ua.ude.liamwou@619hy and Liu-Chao Qiu; nc.ude.uac@oahcuiluiq

Received 4 January 2017; Accepted 24 April 2017; Published 29 May 2017

Academic Editor: Jian G. Zhou

Copyright © 2017 Yu Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Han, Shu-Qing Yang, Muttucumaru Sivakumar, and Liu-Chao Qiu, “Investigation of Velocity Distribution in Open Channel Flows Based on Conditional Average of Turbulent Structures,” Mathematical Problems in Engineering, vol. 2017, Article ID 1458591, 9 pages, 2017. doi:10.1155/2017/1458591